It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Renee on November 03, 2000 at 23:16:21:

In Reply to: Pinche Acne posted by divady on November 03, 2000 at 20:44:54:

HI,

I know how you feel, acne is a big cause of low selfesteem. I have always been a very outgoing person and acne has recently made me a hermit. Thankfully I started Accutane 11 days ago and things are looking up. I can not believe the difference it has made. Maybe you should reconsider your stance on it, if not what about giving B5 a shot? Anyway, best of luck to you- :

: I am a sorry dude with a sorry face. My Acne has
: been keeping me isolated for a long time. I have been
: using tetracycline for many years and now i have
: decided to use vitamins such as Multivitamins,with
: supplements of Vitamin E, Vitamin C, and Zinc. I am
: going to add Milk Thistle and Vitamin A to my Regime. I
: hope these natural stuff works. I won't use Acutane sine
: its side effects are very detrimental. My acne isn't
: very severe, but it has cause me to be very shy and
: i am sick of it. I want to feel good about myself for
: once. I still remember when i was ten to 13 years old. I was
: a happy F...k. I want to be happy again but this Acne
: has hurt me very bad.

: I just wanted to share this testimony with anyone who
: gives a damn.

: Divady


Follow Ups

All times are GMT -7. The time now is 10:42 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!